cough-cold-icon
High blood pressure
Hello doctor my father is having dizziness since today evening. We had monitored his bp which shows 149/99. Meanwhile he had skipped his bp medicine since 3 days. However he took one tablet after feeling unwell. He is taking (Tellzyam). Is dizziness a symptom of stroke? Is this much blood pressure risky?
100 Views v

Answers (7)

Like the answers? Consult privately with the doctor of your choice

I understood your concern  and noted the problem as well .I need to ask few more details to make a diagnosis and start treatment and advice which suits you. Pl consult me on Practo , so that I can help you better.book a time slot as per your convenience for consultation.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +162
Consult with a doctor
Online now
Kindly discuss for your concern
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
May be due to high bp This much bp is not good
Next Steps
Consultation for detailed discussion is advisable
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Would like to discuss in details and provide apt solution. Kindly consult.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Skipping BP medication abruptly can be dangerous BP of 144/99mmHg with symptoms is risky Dizziness can sometimes be a symptom of stroke, but many times it is just due to higher blood pressure
Next Steps
Monitor BP Take your medication as prescribed Consult a physician if symptoms persist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Need physical examination
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Dizziness can be symptom of stroke Keep monitoring bp Yes high bp is a risk for stroke If dizziness doesn’t reduce or patient develops new symptoms then take them to a hospital
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.